A general form of the solution to the flow problem on the torus
Sibirskij žurnal industrialʹnoj matematiki, Tome 13 (2010) no. 2, pp. 124-134
Cet article a éte moissonné depuis la source Math-Net.Ru
We develop the idea to use Riemann surfaces for modeling plane flows. We establish a collection of parameters which uniquely determine the solution to the flow problem on the torus and construct a homeomorphism of the flow region, in whose plane the solution is represented explicitly by irrational functions of a complex variable with coefficients depending on the parameters. Basing on that we analyze the flow schemes for some values of the parameters.
Keywords:
flow scheme, Riemann surface, flow parameters.
Mots-clés : torus
Mots-clés : torus
@article{SJIM_2010_13_2_a11,
author = {E. V. Semenko},
title = {A~general form of the solution to the flow problem on the torus},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {124--134},
year = {2010},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2010_13_2_a11/}
}
E. V. Semenko. A general form of the solution to the flow problem on the torus. Sibirskij žurnal industrialʹnoj matematiki, Tome 13 (2010) no. 2, pp. 124-134. http://geodesic.mathdoc.fr/item/SJIM_2010_13_2_a11/
[1] Semenko E. V., “Kraevye zadachi obtekaniya na rimanovoi poverkhnosti”, Gidrodinamika bolshikh skorostei i chislennoe modelirovanie, Materialy 3 Mezhdunar. letnei nauch. shkoly, Kemerovo, 2006, 511–515
[2] Semenko E. V., “Techeniya na rimanovoi poverkhnosti: klassifikatsiya techenii na tore”, Sib. zhurn. industr. matematiki, 12:1(37) (2009), 136–150
[3] Forster O., Rimanovy poverkhnosti, Mir, M., 1980 | MR